# SDR REXA2016022900302

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS HOLE FOR FUEL PANEL 540BB HAS DAMAGE ON THE LANDING.  REPAIRED 540BB FUEL ACCESS WING PLANK LANDING.  REF STEPS 1 - 4 FOR WORK PERFORMED.  REO 601R-57-21-2418 COMPLIED WITH.  THIS IS A MAJOR REPAIR.
